Volume 27, Issue 2-3
Preface

DOI:

J. Comp. Math., 27 (2009), pp. 115

Published online: 2009-04

Full PDF 60 1226
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-27-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {2-3}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10369.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 2-3 SP - 0 EP - 0 PY - 2009 DA - 2009/04 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10369.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 27 (2-3). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard